# SDR SWIA971472

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATC REPORTS NO MODE C ON TRANSPONDER.  RETURNED TO FIELD.  SWAPPED TDR 94 BOXES AND PERFORMED GROUND CHECK.  OPS CHECKS GOOD.
